# SDR DHL2000708008

- Difficulty date: September 8, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BENT AND CRACKED AT SEVERAL PLACES BETWEEN BS 1148 AND 1166 AT S-21R.  INSTALL NEW INTERCOSTAL WEB PER SRM 53-10-1.  SIZE OF REPAIR 16 X 4 INCH.
